Opuscula Math. 28, no. 4 (2008), 453-461

 
Opuscula Mathematica

On periodic and stable solutions of the Lasota equation in different phase spaces

Antoni Leon Dawidowicz
Anna Poskrobko

Abstract. We study properties of the Lasota partial differential equation in two different spaces: \(V_{\alpha}\) (Hölder continuous functions) and \(L^p\). The aim of this paper is to generalize the results of [Z. Brzeźniak, A. L. Dawidowicz, On the periodic solution to the von Foerster-Lasota equation, to appear in Semigroup Forum].

Keywords: partial differential equations, periodic solutions, stable solutions.

Mathematics Subject Classification: 35B10, 35B35, 37C75, 47D06.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Antoni Leon Dawidowicz, Anna Poskrobko, On periodic and stable solutions of the Lasota equation in different phase spaces, Opuscula Math. 28, no. 4 (2008), 453-461

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.